,

New Contac 600 plus persistent rhinitis treatment for pediatric use 10 capsule

CONTAC

$14.10

Product introduction
Rhinitis for drugs

New Contac 600 for plus children and allergic rhinitis caused by pollen and dust, the wind
And it delivers excellent effect in acute rhinitis due. Nasal congestion in pseudoephedrine hydrochloride
Relaxed, reduces the sneezing and runny nose with chlorpheniramine maleate.
In addition, relieve inflammation of the nasal mucosa, tears eyes, is also effective in symptoms such as heavy head.
In immediate release and sustained release granules are mixed formulation was quickly effective after taking twice daily
Effect will persist in taking.
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
This drug is for children, but it describes the general notes which is defined as rhinitis for internal medicine.
(Failure to comply or the current worsening of symptoms, is likely to occur side effects and accidents)
1. The following people, please do not take
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) who have the following symptoms.
Difficult urination due to prostate enlargement
(3) the person who received the following diagnosis.
High blood pressure, heart disease, thyroid dysfunction, diabetes
2. While you are taking this drug, please do not also use the following any of the medicines
Other rhinitis for oral medicine, oral medicine or the like containing antihistamines (cold medicine, cough medicine,
Motion sickness drugs, allergy medicine, etc.), gastrointestinal pain antispasmodics
3. After taking, please do not the driving operation of vehicles or machinery
(Drowsiness and blurred vision, it may appear symptoms such as abnormal glare.)
4. Please do not long-term use
■■ can consult ■■
1. The following person is a doctor before taking, please consult your pharmacist or registered seller
(1) who are receiving medical attention.
(2) people who might be pregnant or are pregnant.
(3) people in nursing.
(4) the elderly.
(5) People who have had allergic reactions caused by such drugs.
(6) cold medicine, cough medicine, by for rhinitis internal medicine, etc., insomnia, dizziness, weakness, tremor,
People who have had palpitations.
(7) who have the following symptoms.
High fever, difficult urination
(8) the person who received the following diagnosis.
Glaucoma, kidney disease
People being treated with (9) monoamine oxidase inhibitors (selegiline hydrochloride, etc.).
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately taking
To stop, please consult your doctor, a pharmacist or a registered seller with this description document

Relationship site … symptoms
Skin … rash, redness, itching
Digestive … nausea, vomiting, loss of appetite
Neuropsychiatric … dizziness, insomnia, irritability, headache, convulsions
Urology … urination difficult
Hot flashes and other … face, unusual glare

It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.

Name … symptoms of symptoms
Shock (anaphylaxis) … after taking immediately, the skin itching, hives,
Voice hoarse of, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness is rough
Divide.

Acute disseminated rash pustular disease … high fever, a wide range of rash, redness of the skin, reddened
A small rash on the skin (pustules) comes out, dullness whole body, there is no appetite, such as di
Continued or, rapidly deteriorated.

Aplastic anemia … bruises, nosebleeds, bleeding gums, fever, a blue-white skin and mucous membranes
Kumieru, fatigue, palpitations, shortness of breath, the mood is Klatt worsens, blood in the urine, etc. there
Rawareru.

Agranulocytosis … sudden high fever, chills, sore throat, etc. appear.

3. After taking, because of the following symptoms may appear, sustained or enhancement of these symptoms
If you were seen, stop taking the drug, doctors have this description document, pharmacist or registered
Please consult your record seller
Thirst of mouth, drowsiness, constipation, blurred vision
Also taking 4.5-6 days stop taking the drug if the symptoms are often not, this description document
Physicians have, please consult your pharmacist or registered seller

● Indications
Acute rhinitis, following the symptoms relaxation by allergic rhinitis or sinusitis:
Sneezing, runny nose, stuffy nose, watery eyes, sore throat, head heavy

● Dosage
Please take a single dose of following along with the water or hot water.
Age … once amount … 1 day taking number of times
Less than 7 years of age or 15 years old … 1 capsule … 2 times (morning and evening)
That … do not take less than 7 years of age


(1) Please adhere to the dosage and administration.
(2) If you want to take in children, please let be taken under the supervision of their parents.
(3) How to take out the capsule: strong fingertips projections of PTP sheet that contains the capsule
Breaking the back of the aluminum foil to Kuo, please be patient to remove. (Erroneously that
If you or swallowed Mom will lead to such unexpected accident pierce the esophageal mucosa. )

● component-quantity
During the 2 capsules (daily dose) contains the following components.
Component … quantity … action
Pseudoephedrine hydrochloride ··· 60mg
… and the blood vessels of the nasal mucosa to shrink, reducing the redness and swelling, runny nose, and improve nasal congestion.

Chlorpheniramine maleate ··· 4mg
… allergy reduces the symptoms (runny nose, sneezing, nasal congestion, tears eyes).

Belladonna total alkaloids ··· 0.2mg
… reduces the excessive secretion of runny nose, tears.

Anhydrous caffeine ··· 50mg
… to improve the Zuomo associated with rhinitis symptoms.

Additives: corn starch, lactose, cellulose, hydroxypropyl cellulose,
CMC-Ca, ethyl cellulose, glycerin fatty acid esters, talc, gelatin,
Blue No. 1, Na lauryl sulfate

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not put the solution into other containers.
(There is the quality or causing the abuse may vary.)
(4) products past the expiration date * (on the carton), please do not take.
* The use-by date, represents the period of use in the state of unopened the inner bag (bag of aluminum).

● Contact
(1) pharmacies and was purchased drugstores
(2) GlaxoSmithKline Consumer Healthcare Japan KK
Customer Service Office
[Phone] 0120-099-301
[Hours] 9:00 to 17:00 (Saturdays, Sundays, excluding holidays)
(3) at the time other than the above, accidental ingestion, misuse, emergency inquiries following institutions of the excessive amount of use, etc.
Also available.
Contact: Foundation Japan Poisoning Information Center poisoning 110th
Telephone: 072-727-2499 (24 hours a day, 365 days a year)

SKU: JAPEEZDN87ZM0 Categories: ,

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “New Contac 600 plus persistent rhinitis treatment for pediatric use 10 capsule”

There are no reviews yet.